MathSciNet Relay Station
MathSciNet bibliographic data
MR1079853 33C45
Mhaskar, H. N. Bounds for certain Freud-type orthogonal polynomials. J. Approx. Theory 63 (1990), no. 2, 238–254.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement